# SDR UIEA2020030300368

- Difficulty date: March 2, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 85,826 hours, 20,364 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD EQUIP VALVE EICAS MSG ON LANDING.( PERFORMED FIM TASK 21-58 FT 805. NO DEFECTS NOTED AT THIS TIME. )
